# SDR AALA20070904

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 14893
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT AT FORWARD RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT FORWARD RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
